Change search
ReferencesLink to record
Permanent link

Direct link
Transfinite progressions: a second look at completeness
Luleå tekniska universitet.
2004 (English)In: Bulletin of Symbolic Logic, ISSN 1079-8986, E-ISSN 1943-5894, Vol. 10, no 3, 367-389 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 10, no 3, 367-389 p.
Research subject
URN: urn:nbn:se:ltu:diva-10793Local ID: 9a82e9f0-21f1-11df-be83-000ea68e967bOAI: diva2:983741
Validerad; 2004; 20100225 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(184 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 184 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links
In the same journal
Bulletin of Symbolic Logic

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link